MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXC 600I SYNCHRON ACCESS CLINICAL SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER UNICEL DXC 600I SYNCHRON ACCESS CLINICAL SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number A27318
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched and evaluated the instrument.The fse replaced the photometer lamp to resolve the issue, no further recovery issues were observed.
 
Event or Problem Description
The customer stated erroneous dbil (direct bilirubin) and tbil (total bilirubin) patient results were generated on their unicel dxc 600i synchron access clinical system.The customer stated the patient sample results were not reported outside of the laboratory and there was no impact to patient treatment.The tbil and dbil quality control (qc) recoveries were within instrument control recoveries during the event.

Brand Name
UNICEL DXC 600I SYNCHRON ACCESS CLINICAL SYSTEM
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
MDR Report Key6375163
Report Number2050012-2017-00012
Device Sequence Number1226056
Product Code JJE
UDI-Device Identifier15099590625597
UDI-Public(01)15099590625597(17)180831(11)NO-DATA(10)M607533
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA27318
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2017
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1